Jump to content
Important Survey - Please Participate ×

Itching, hives and rashes histamine out of control


[ce...]

Recommended Posts

I have read other comments about this problem. Everything I eat it gives me allergy, it is unbearable. I cant go outside with my face red like a tomato. And I have to take antihistamines.

Just a few food is histamine free, has anyone gone through this?

Do allergies go away when you leave the benzodiazepine?

How long does it take to leave?

Link to comment
Share on other sites

I think corticoid would be a horrible idea, I've heard steroids mess up the HPA axis that's already fkd because of benzo withdrawl (maybe those are just for actual steroids, not local steroids, I don't know)

 

Anyways, maybe some antihistamines (25mg diphenhydramine?) might help, I havn't tried it. Although I do get these weird itchy rashes here and there on my ears / face. Maybe I should try some too.

Link to comment
Share on other sites

I think corticoid would be a horrible idea, I've heard steroids mess up the HPA axis that's already fkd because of benzo withdrawl (maybe those are just for actual steroids, not local steroids, I don't know)

 

Anyways, maybe some antihistamines (25mg diphenhydramine?) might help, I havn't tried it. Although I do get these weird itchy rashes here and there on my ears / face. Maybe I should try some too.

 

Thank you.

Link to comment
Share on other sites

So... Again. Has anyone else had rashes and hives for taking clonazepam or during withdrawal?

Because I am starting to fear. Internet says many things as "cancer" "AIDS" and all kind of horror stuff about urticaria and hives.

 

Anyone had this problem...

 

Link to comment
Share on other sites

I have the worst allergies in the world and yes a benzo can make the symptoms worse. My ears are always blocking up or nose is running. Did you know that histamine is an excitory neurochemical and I read can make insomnia worse I know that is what My problem is along with depression. Look it up on the web.
Link to comment
Share on other sites

My allergies are out of control and have been for awhile now. I can't take antihistamines because they make me feel anxious beyond words. My nose never stops running and I get small hives that blister making me look like I have the chickenpox. It doesn't seem to matter what I eat. Even my pets cause a reaction and things like dust. I wouldn't google too much or you'll end up having every disease known to mankind. For me it's simply the benzos even before my taper. I've learned to just accept it. Certainly not be afraid or it makes it worse. It sure is miserable though. B
Link to comment
Share on other sites

Thank you both.

 

As far I know:

 

Benzos affect directly the histamine release and also produce DAO problems.

I am much better about my anxiety now, but this crap have always a new symptom for me.

 

I have noticed that I am better. For example I can go out and take a walk with my friends. My mind heals and I have many projects and dreams. Before this I was fearful, locked up in my room, without hope.

 

However the allergies appeared now ruining my recovery.

 

Sometimes I think these pills are smart and try to screw you on purpose.

 

Link to comment
Share on other sites

×
×
  • Create New...